# SDR SWAA2024031463173

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 63,311 hours, 37,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO A/C DISTRIBUTION BAY PASSENGER FLOOR BOARD INTERCOSTAL O/B OF CENTER IS CRACKED AT STA 540.<[01] R&R CARGO A/C DISTRIBUTION BAY PASSENGER FLOOR BOARD INTERCOSTAL O/B OF CENTER PER SRM 51-40-02.
